Research Article Open Access

On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains

J. Limaco, S. B. de Menezes, C. Vaz and J. F. Montenegro

Abstract

In this study we showed the existence of weak solutions of equations that represent flows of a non-homogeneous viscous incompressible fluids in a non cylindrical domain in R3 . The classical Navier-stokes equation is a particular case of the equations here considered.

Journal of Mathematics and Statistics
Volume 1 No. 1, 2005, 78-85

DOI: https://doi.org/10.3844/jmssp.2005.78.85

Published On: 31 March 2005

How to Cite: Limaco, J., de Menezes, S. B., Vaz, C. & Montenegro, J. F. (2005). On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains. Journal of Mathematics and Statistics, 1(1), 78-85. https://doi.org/10.3844/jmssp.2005.78.85

  • 2,392 Views
  • 2,184 Downloads
  • 0 Citations

Download

Keywords

  • Non Homogeneous Fluids
  • Navier-stokes
  • Non Cylindrical Domains